# SDR C2XA01IA071

- Difficulty date: December 22, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120ER
- Aircraft serial: 120177
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Lt Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3485, ON GO-AROUND, THE CREW REPORTED THAT THE LEFT GEAR WOULD NOT RETRACT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT, AND PERFORMED OPERATIONAL CHECKS OF THE LANDING GEAR EXTENSION/RETRACTION SYSTEM WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.
